4 days isn't very long, I've been on cortifoam for as long as a yr before weaning off of it so give it time....I notice in your sig you describe your daughter as "DX with "UC-like crohn's", if her crohn's is affecting her colon she actually has crohn's colitis (as I do) this is not the same as having UC even though the symptoms for UC and CD are basically the same, when inflammation is affecting the colon for a person with crohn's it's refered to as crohn's colitis, the same meds used to treat UC are also used to treat crohn's colitis. When crohn's or UC is affecting the rectom (which your daughter is dealing with right now if she's on cortifoam) then that's called proctitis, rectal meds like cortifoam will only treat the rectom because they generally cannot reach any higher up (like into the colon).
If she's basically in a mild enough flare then the cortifoam will likely kick in soon, is she using it twice/day?
My bum is broken....there's a big crack down the middle of it! LOL :)